# SDR DALA2022111007270

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 70,036 hours, 26,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LH OVERWING EMERGENCY LIGHTS INOP. SEAT ROWS 17/18. R/R BATTERY PACK AT ROW 17ABC. EMERGENCY LIGHTS CK GOOD. REF B737AMM 33-51.
